| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Discomfort (2330)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: exact date unknown/not provided.Best estimate date is between oct 6, 2022 and jan 19, 2023.Device evaluated by mfr: other (81): the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information; however, to date, the information has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was initially reported that an intraocular lens (iol) was explanted due to dysphotopsia.However, later the surgeon clarified that the lens was explanted from a patient¿s right eye not due to dysphotopsia, but due to the patient being unhappy with the distance vision, not clear to her.It was confirmed that the patient did not have debilitating condition.Another lens of the same model and diopter was used as the replacement.No additional surgical interventions required.The patient outcome was good, and no injury reported.No further information was provided.
Additional Manufacturer Narrative
Additional information/corrected data: additional information received indicated that the intraocular lens (iol), model: dib00u0185, sn: (b)(6) which initially reported on the initial mdr report is the replacement lens and not the complaint/explanted lens.The account later provided the sn of the explanted lens, which is model: dfr00vu180, sn: (b)(6).This supplemental mdr is being submitted to correct the information that was inadvertently reported on the initial mdr report.The following fields were updated accordingly: section d1: brand name: tecnis iol.Section d2: common device name: lens, multifocal intraocular.Section d2: device product code: mfk.Section d3: manufacturer/establishment name: amo manufacturing netherlands.Section d3: manufacturer country: netherlands.Section d3: manufacturer address - line 1: van swietenlaan 5.Section d3: manufacturer city: groningen.Section d3: manufacturer state, province or territory: groningen.Section d3: manufacturer postal office or zip code: 9728 nx.Section d4: model number: dfr00v.Section d4: catalog number: dfr00vu180.Section d4: serial number: (b)(6).Section d4: expiration date: apr 26, 2024.Section d4: unique identifier (udi) number: (b)(4).Section h4: device manufacture date: apr 26, 2021.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section h3: evaluated by manufacturer: yes.Device evaluation: the product testing could not be performed as the product was not returned for evaluation.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no other complaints were received for this po.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.